Advil contains Ibuprofen, a powerful anti-inflammatory. Because it's a liquid it absorbs quicker to treat headache, muscle, and back pain.
Nurofen for Children is a pleasant tasting sugar free syrup formulated to target pain and fever in children for up to eight hours.
Nuromol is the only clinically proven pain relief tablet to contain ibuprofen 200mg and paracetamol 500mg.
Panadol Tablets provide fast, effective temporary relief of pain and discomfort.